# SDR QXEA2019031300114

- Difficulty date: March 9, 2019
- Submitted: March 13, 2019
- Operation: Air carrier
- Aircraft: N441QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4348
- Aircraft time: 17,859 hours, 19,056 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRPLANE DID NOT PRESSURIZE ON DEPARTURE. LEVELED OFF EARLY AT 9000' AND COMPLETED PRESSURIZATION FAIL AND UNPRESSURIZED FLIGHT CHECKLIST. FLEW UNPRESSURIZED WITH NO FURTHER ISSUES. NO CAUTION OR ADVISORY LIGHTS ASSOCIATED. REMOVED FROM SERVICE. INSPECTED DOOR SEALS, NO DEFECTS. AFT CARGO BLOW OUT PANEL INTACT. NO CDS FAULTS. PRESSURIZED AIRCRAFT IAW AMM 21-00-00-863-801. PRESSURIZATION NORMAL. DE-PRESSURIZED IAW AMM 21-00-00-863-802. NO DEFECTS NOTED AT THIS TIME. RETURNED TO SERVICE.
